MAUDE Adverse Event Report: BAIN MEDICAL EQUIPMENT(GUANGZHOU) CO., LTD. DORA; DISPOSABLE A.V. FISTULA NEEDLE SETS

BAIN MEDICAL EQUIPMENT(GUANGZHOU) CO., LTD. DORA; DISPOSABLE A.V. FISTULA NEEDLE SETS
Model Number BAIN-A.V.F-001SE
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 12/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to information from maude database, one healthcare staff reported that on a bain fistula needle 16gx1, 25mm, a few minutes after the patient was connected to the machine and treatment began, the patient observed blood leaking from the tube.Upon inspection, staff noted blood coming out between the end of the tube and the tube's luer lock.This report reflects information received by fda in the form of a notification per 803.22 (b)(2).
 
Additional Manufacturer Narrative
1.Customer communication: when checking product complaint information on fda website on february 28,2025, we found one case about puncture needle product was reported to fda in january,2025.This case was related to blood leakage- blood coming out between the end of the tube and the tube's luer lock.In order to further investigate, we asked fresenius to confirm clinical information with the client on february 28,2025.We received some clinical information by email, but complaint sample was not received.2.Production lot record investigation: no complaint related non-conformances or capas was found during the batch review investigation.3.Retained sample test: 3.1 check the information of primary package is confirmed it is accordance with drawing requirement.The appearance of a.V.Fistula needle set is confirmed that there is no tubing damage.3.2 fill the fistula needle with water at (36-38) degree celsius, seal one side of the needle, and apply a positive pressure of 100kpa (750mmhg) to the other side for at least 10mins, and then visually inspect the fistula needle.There is not any leakage on the fistula needle.4.Root cause analysis: according to the customer feedback, the possible causes of needle blood leakage are analyzed as follows: 4.1 poor adhesion between the female luer lock with tubing: it may be that the sponge at the bottom of the reel of blood sampling tube became thinner and it was not replaced in time.The force at the bottom of the reel increased and the blood sampling tube at this position was squeezed and flattened.The size of flattened blood sampling tube was affected.As a result, the glue applied was insufficient during automatic assembly process, leading to the blood leakage at the connection of the female luer lock with tube.4.2 tubing broken: it may be that the sponge at the bottom of the reel of blood sampling tube become thinner and it was not replaced in time.The force at the bottom of the reel increased and the blood sampling tube at this position was squeezed and flattened.When the flattened tube was used on the assembly machine, there is a certain probability that the flattened tube was damaged by the clamp of the machine.Due to the lack of defect samples.The root causes of blood leakage from the fistula needle cannot be confirmed at present.Add the sponge at the bottom of the reel and replace on a regular basis.The remaining tubing at the bottom of the reel shall not be used and shall be disposed.In addition, it is suggested that when using dora disposable a.V.Fistula needle sets(safety needle series), pleas refer to instruction for use.5.Direction for use: screw out cap from female luer lock, and fill up tubing with normal saline to exclude air inside.6.Precautions in use: during insertion and intermittently during the treatment, perform visual inspection of the needle and connections to blood tubing with particular attention to blood leaks.Do not cover the insertion site or needle/tubing connection part with blanket or clothes to reduce accidental disconnection.Note that variability in luer connectors and blood lines may predispose them to blood leakage or separation of the needle from the connector.Ensure that the male and female luer connectors are intact by visual inspection.If this product can not be tightly connected or presence of air bubbles and no improvement is achieved,please replace it with another new product.Any abnormal condition should be properly treated under the direction of physician.7.Warning: accidental disconnection of needles from the blood lines may not result in an alarm by the hemodialysis machine.Since disconnection may result in significant blood loss and cause patient injury or death, observe for blood or air leaks.If leaks are detected, stop the treatment immediately.

Brand Name
DORA
Common Device Name
DISPOSABLE A.V. FISTULA NEEDLE SETS
Manufacturer (Section D)
BAIN MEDICAL EQUIPMENT(GUANGZHOU) CO., LTD.
no.10, juncheng road, eastern
guangzhou, guangdong 51070 0
CH  510700
Manufacturer (Section G)
BAIN MEDICAL EQUIPMENT(GUANGZHOU) CO., LTD.
no. 10,juncheng road,eastern a
guangzhou, guangdong 51070 0
CH   510700
Manufacturer Contact
sophia shao
no. 10,juncheng road,eastern area,guangzhou econom
guangzhou, guangdong 51070-0
CH   510700
MDR Report Key21707605
Report Number3013217742-2025-00001
Device Sequence Number4515092
Product Code FIE
UDI-Device Identifier06948082746086
UDI-Public06948082746086
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K213015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBAIN-A.V.F-001SE
Device Lot Number2402101104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Initial Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown